Gynecology / Women's Health Expert Forum
missing periods causing other problems??
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

missing periods causing other problems??

hi i m 19 yr old girl. I am very much stressed because of the problem I am suffering from. From past one and half year I am suffering from irregular periods. I consulted a lady doctor and she asked me to drink evecare( an ayurvedic syrup of Himalaya co.) . With that I started getting periods but when I stopped drinking it, I again suffered from missed period. I am also suffering from severe acne problem and dandruff, hair fall also. My one tooth is also getting black. I suffer from constipation also. My eyesight is also weak . because of so many problems , I feel more depressed. Currently I am taking medicine from a local homopathethic doctor but still no betterment is there. Please suggest me what I should do .I read about you while surfing internet .Please tell me whether all these problems are interrelated or separate and do tell me the treatment. Please help me
603463_tn?1220630455
Hi!
If you were my patient, I would advise you that several of the problems are probably NOT related, although some of them may be.  I am curious about the ayurvedic syrup that helped to regulate your cycles.  Western doctors don't know a lot about the eastern medicines.  I would suggest starting that again if it did help you to have periods.  The problems that may be related to your irregular cycles are hairloss, constipation and acne.  Those that are probably NOT related are tooth/gum disease, dandruff and eye sight problems. In the west we would discuss the possibility of oral contraceptive pills for your problems.  Another option might be Metformin.  
I hope this helps!
Dr B
3 Comments
Blank
Avatar_f_tn
And moreover i feel excessive moisture sometimes in my lower area..when i sit on a chair and then stand up..the chair seat is wet..i feel embarrasses..is it a cause of concern??
Blank
3185070_tn?1344704177
Is there a reason you can't go to a regular doctor instead of using herbal and homeopathic remedies?  Going on a birth control pill will regulate your periods too.
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank